# SDR QXEA200602766

- Difficulty date: October 24, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,146 hours, 27,507 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 880434
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 1,183 hours, 1,753 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDX FLIGHT NR 2149, AFTER SETTING TAKEOFF POWER NR 2 NP ACCELERATED TO 1235 WITH AUDIBLE DIFFERENCE IN SPEED RELATIVE TO ENGINE NR 1.  ABORTED TAKEOFF AROUND 60KTS.  MAINTENANCE REPLACED THE NR 2 PCU IAW MTC 9612201.  ENGINE RUN TEST GOOD IAW MTC 9720016.  AIRCRAFT RETURNED TO SERVICE.
